# SDR CA960311035

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 39,223 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, VIBRATION INCREASED STEADILY. ENGINE SHUT DOWN AND AIRCRAFT RETURNED TO AIRPORT. FOUND HEAVY METAL CONTAMINATION FROM LOCATION BEARINGS (MAGNETIC CHIP DETECTOR). #2 ENGINE REPLACED AND CHECKED SERVICEABLE.
